# SDR 06FDEA2087

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292226
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E COMPT RIB FOUND CRACKED AT 20 INCHES O/B OF SLAT TRACK NR 12.  REMOVED AND INSTALLED NEW RIB AS PER SRM 51-33-01 AND 51-35-01   VOL.II.   MINOR REPAIR CLASSIFIED AS PER GMM 6-2-100.
